Let's focus on what we can do!

By Disabled People for Disabled People

Let's focus on what we can do, not what we can't!

Online Platform By Disabled People for Disabled People

Let's focus on what we can do, not what we can't!

Online Platform By Disabled People for Disabled People

  • Home
  • >
  • Ataxia
  • >
  • Taking too many vitamin D supplements? Ataxia may occur – what are the signs? – Express

Taking too many vitamin D supplements? Ataxia may occur – what are the signs? – Express

Tuesday, 15 March, 2022

Taking too many vitamin D supplements? Ataxia may occur – what are the signs? – Express

You cannot overdose on vitamin D through exposure to sunlight, though you can from supplements. (Image: GETTY)

 
You cannot overdose on vitamin D through exposure to sunlight, though you can from supplements. If you choose to take vitamin D supplements, 10 micrograms a day will be enough for most people, according to the NHS. You should not take more than 100 micrograms of vitamin D a day as it could be harmful.
The Cleveland Clinic says ataxia, a neurological condition that may cause slurring of words and stumbling, is a sign of having taken too many vitamin D supplements.
Nonetheless, vitamin D deficiency has also been linked to neurological diseases and neuropsychological disorders, cognitive impairment and neurodegenerative disease.
Read more at: https://www.express.co.uk/life-style/health/1579577/vitamin-d-supplements-too-many-ataxia-slurred-speech

Categories :
  • Ataxia
  • Latest Headlines
Socials :

Recent posts